# SDR WWMA9800081

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, THE CARGO SMOKE DETECTOR FAILED TO TEST.  FOUND BROKEN WIRES ON THE FWD CARGO SMOKE DETECTOR 9WK.  REPLACED CONNECTOR 9WKP1.
